MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE
Model Number 380610-20
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was able to reproduce the issue and replaced the high-resolution stereo viewer (hrsv) monitor along with the personality module surgeon console (pmsc) board and calibrated the monitor.The fse also replaced a broken cover of the setup joint (suj) due to an unrelated issue.The system was tested and verified as ready for use.The cover of the suj is a field scrap item and will not be returned to isi for evaluation.Isi did receive the pmsc, but failure analysis has not yet been completed.A follow-up mdr will be submitted after failure analysis investigation and if additional information is obtained.Isi has not received the hrsv for evaluation.A follow-up mdr will be submitted if the product is returned (post failure analysis evaluation) or if additional information is received.Blank mdr fields: the missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Fields g5 and g7 are not applicable.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer informed the intuitive surgical, inc.(isi) technical support engineer (tse) that the surgeon side console (ssc) high resolution stereo viewer (hrsv) right eye had no video signal.The customer stated that they had power cycled the system, but the issue persisted.The customer had no issue with the second ssc.The procedure was completing as planned with no reported injury.Isi performed follow-up and obtained the following additional information: the site continued the procedure with the second ssc.The system was checked, and the right eye of the hrsv was blank when the system powered on.
 
Event or Problem Description
Refer to h10/h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the personality module surgeon console (pmsc) to perform failure analysis and the reported failure could not reproduced.The tech was unable to replicate the reported problem by installing the unit into a testing system.Ran 10 minutes sine cycle, 20 power cycles, and sitting idle for 3 days without any errors.Good video on both eye with no anomalies.The unit displayed good condition.Isi has also received the high resolution stereo viewer (hrsv) for evaluation.The failure analysis testing has not yet been completed as of the date of this report.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the high resolution stereo viewer (hrsv) for evaluation to perform failure analysis reported failure was replicated.The monitor was installed and tested in the pca test system.Started up and failed without video on the display.The unit displayed good condition.The complaint was confirmed based on the failure analysis, which indicates that the device may have contributed to the customer reported issue.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20295621
Report Number2955842-2024-19706
Device Sequence Number15475366
Product Code NAY
UDI-Device Identifier00886874110683
UDI-Public(01)00886874110683
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380610-20
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/24/2024
11/04/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/18/2024
11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient Age47 YR
Patient SexMale
Patient Weight65 KG
Patient EthnicityNon Hispanic
Patient RaceAsian